The Journal of Geometric Analysis

, Volume 27, Issue 3, pp 2081–2097 | Cite as

A Characterization of BLD-Mappings Between Metric Spaces

Article

Abstract

We prove a characterization theorem for BLD-mappings between complete locally compact path-metric spaces. As a corollary, we obtain a sharp limit theorem for BLD-mappings.

Keywords

BLD BLD-mappings Metric geometry Path-metric spaces Gromov-Hausdorff convergence Lipschitz quotient mappings Branched covers 

Mathematics Subject Classification

30L10 30C65 57M12 

References

  1. 1.
    Bates, S., Johnson, W.B., Lindenstrauss, J., Preiss, D., Schechtman, G.: Affine approximation of Lipschitz functions and nonlinear quotients. Geom. Funct. Anal. 9(6), 1092–1127 (1999)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Csörnyei, M.: Can one squash the space into the plane without squashing? Geom. Funct. Anal. 11(5), 933–952 (2001)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    David, G.C.: Tangents and rectifiability of Ahlfors regular Lipschitz differentiability spaces. Geom. Funct. Anal. 25(2), 553–579 (2015)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    David, G., Semmes, S.: Fractured Fractals and Broken Dreams. Oxford Lecture Series in Mathematics and its Applications, Vol 7. The Clarendon Press, Oxford University Press, New York (1997). Self-similar geometry through metric and measureGoogle Scholar
  5. 5.
    Floyd, E.E.: Some characterizations of interior maps. Ann. Math. 2(51), 571–575 (1950)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Gromov, M.: Metric Structures for Riemannian and Non-Riemannian Spaces. Progress in Mathematics, Vol 152. Birkhäuser Boston Inc., Boston (1999). Based on the 1981 French original [MR0682063 (85e:53051)], With appendices by M. Katz, P. Pansu and S. Semmes, Translated from the French by Sean Michael BatesGoogle Scholar
  7. 7.
    Guo, C.-Y., Williams, M.: Porosity of the Branch set of Discrete Open Mappings with Controlled Linear Dilatation (preprint)Google Scholar
  8. 8.
    Heinonen, J., Keith, S.: Flat forms, bi-Lipschitz parameterizations, and smoothability of manifolds. Publ. Math. Inst. Hautes Études Sci. 113, 1–37 (2011)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Hajłasz, P., Malekzadeh, S.: A new characterization of the mappings of bounded length distortion. Int. Math. Res. Not. (2015)Google Scholar
  10. 10.
    Hajłasz, P., Malekzadeh, S.: On conditions for unrectifiability of a metric space. Anal. Geom. Metr. Spaces 3, 1–14 (2015)MathSciNetMATHGoogle Scholar
  11. 11.
    Heinonen, J., Rickman, S.: Geometric branched covers between generalized manifolds. Duke Math. J. 113(3), 465–529 (2002)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Kapovich, M.: Hyperbolic Manifolds and Discrete Groups. Modern Birkhäuser Classics. Birkhäuser Boston, Inc., Boston. Reprint of the 2001 edition (2009)Google Scholar
  13. 13.
    Kleiner, B., MacKay, J.: Differentiable structures on metric measure spaces: a primer. (preprint)Google Scholar
  14. 14.
    Kaczor, W.J., Nowak, M.T.: Problems in Mathematical Analysis. II, Student Mathematical Library, Vol. 12. American Mathematical Society, Providence (2001). Continuity and differentiation, Translated from the 1998 Polish original, revised and augmented by the authorsGoogle Scholar
  15. 15.
    LeDonne, E., Pankka, P.: Closed BLD-elliptic manifolds have virtually Abelian fundamental groups. N. Y. J. Math. 20, 209–216 (2014)MathSciNetMATHGoogle Scholar
  16. 16.
    Luisto, R.: Note on local-to-global properties of BLD-mappings. Proc. Amer. Math. Soc. 144(2), 599–607 (2016)Google Scholar
  17. 17.
    Lytchak, A.: Open map theorem for metric spaces. Algebra i Anal. 17(3), 139–159 (2005)MathSciNetGoogle Scholar
  18. 18.
    Martio, O., Väisälä, J.: Elliptic equations and maps of bounded length distortion. Math. Ann. 282(3), 423–443 (1988)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Onninen, J., Rajala, K.: Quasiregular mappings to generalized manifolds. J. Anal. Math. 109, 33–79 (2009)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Rickman, S.: Path lifting for discrete open mappings. Duke Math. J. 40, 187–191 (1973)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Rickman, S.: Quasiregular Mappings. Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Vol 26. Springer, Berlin, (1993)Google Scholar
  22. 22.
    Väisälä, J.: Discrete open mappings on manifolds. Ann. Acad. Sci. Fenn. Ser. A I No 392, 10 (1966)MathSciNetMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2016

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of HelsinkiHelsinkiFinland

Personalised recommendations